# SDR USAA920080373

- Difficulty date: January 25, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545833212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - NR JK-46-53500-C/3, LEVEL 2 CORROSION ON FLOOR STRUCTURE "Z" ANGLE, BS 270, LBL 2 - RBL 2.  REPAIRED FLOOR STRUCTURE "Z" ANGLE, BS 270, LBL 2 - RBL 2 IAW USAIRWAYS TYPICAL REPAIR 53-20-08.
